Alert archive / Kansas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 117, NWS Wichita, KS

May 31, 2017Chautauqua County, Cowley County, Elk County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 31, 2017, 3:54 PM CDT for Chautauqua County, Cowley County, Elk County, Kansas. It was in force for 40 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2017, 3:54 PM CDT (20:54 UTC)
Expired
May 31, 2017, 4:34 PM CDT
In force
40 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Chautauqua County, KS, Cowley County, KS, Elk County, KS

The radar

The Wichita radar (KICT), 90 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 4:01 PM CDTHAIL 0.881 S Cambridge, KS
May 31, 4:23 PM CDTTSTM WND GST 403 E Cambridge, KS
May 31, 4:23 PM CDTHAIL 0.53 E Cambridge, KSLARGE AMOUNT OF HAIL COVERING US-160.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 2:10 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 8.9 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2017-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2017-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-236 J/kg
Mixed-layer LCL
1764 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

226 
WUUS53 KICT 312054
SVRICT
KSC019-035-049-312200-
/O.NEW.KICT.SV.W.0117.170531T2054Z-170531T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
354 PM CDT WED MAY 31 2017

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Southern Elk County in southeastern Kansas...
  Northeastern Cowley County in south central Kansas...
  Northwestern Chautauqua County in southeastern Kansas...

* Until 500 PM CDT

* At 353 PM CDT, a severe thunderstorm was located 7 miles northwest
  of Grenola, or 16 miles west of Howard, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Moline, Grenola, Elk Falls and Cambridge. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3728 9673 3748 9661 3748 9658 3745 9608
      3708 9628
TIME...MOT...LOC 2053Z 286DEG 16KT 3740 9656 

HAIL...1.00IN
WIND...60MPH
 
$$

JAKUB
4 follow-up statements
250 
WWUS53 KICT 312106
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
406 PM CDT WED MAY 31 2017

KSC019-035-049-312200-
/O.CON.KICT.SV.W.0117.000000T0000Z-170531T2200Z/
Elk KS-Cowley KS-Chautauqua KS-
406 PM CDT WED MAY 31 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHERN ELK...NORTHEASTERN COWLEY AND NORTHWESTERN CHAUTAUQUA
COUNTIES...

At 405 PM CDT, a severe thunderstorm was located near Grenola, or 15 
miles west of Howard, moving east at 15 mph. Another severe storm 
was located just northeast of Cambridge.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Moline, Grenola, Elk Falls and Cambridge. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3728 9673 3748 9661 3748 9658 3745 9608
      3708 9628
TIME...MOT...LOC 2105Z 287DEG 14KT 3739 9652 

HAIL...1.00IN
WIND...60MPH
 
$$

DARMOFAL
795 
WWUS53 KICT 312118
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
418 PM CDT WED MAY 31 2017

KSC019-035-049-312200-
/O.CON.KICT.SV.W.0117.000000T0000Z-170531T2200Z/
Elk KS-Cowley KS-Chautauqua KS-
418 PM CDT WED MAY 31 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHERN ELK...NORTHEASTERN COWLEY AND NORTHWESTERN CHAUTAUQUA
COUNTIES...

At 417 PM CDT, a severe thunderstorm was located over Grenola, or 12 
miles southwest of Howard, moving east at 20 mph. Another strong to 
severe storm was located 6 miles east of Cambridge.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Moline, Grenola, Elk Falls and Cambridge. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3728 9673 3748 9661 3748 9658 3745 9608
      3708 9628
TIME...MOT...LOC 2117Z 290DEG 17KT 3736 9645 

HAIL...1.00IN
WIND...60MPH
 
$$

DARMOFAL
841 
WWUS53 KICT 312130
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
430 PM CDT WED MAY 31 2017

KSC035-312140-
/O.CAN.KICT.SV.W.0117.000000T0000Z-170531T2200Z/
Cowley KS-
430 PM CDT WED MAY 31 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COWLEY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 800 PM CDT for
south central and southeastern Kansas.

LAT...LON 3719 9652 3724 9653 3748 9652 3745 9608
      3708 9628
TIME...MOT...LOC 2130Z 294DEG 14KT 3734 9642 

$$

KSC019-049-312200-
/O.CON.KICT.SV.W.0117.000000T0000Z-170531T2200Z/
Elk KS-Chautauqua KS-
430 PM CDT WED MAY 31 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHERN ELK AND NORTHWESTERN CHAUTAUQUA COUNTIES...

At 430 PM CDT, a severe thunderstorm was located over Grenola, or 12
miles southwest of Howard, moving southeast at 15 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Moline, Grenola and Elk Falls. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3719 9652 3724 9653 3748 9652 3745 9608
      3708 9628
TIME...MOT...LOC 2130Z 294DEG 14KT 3734 9642 

HAIL...0.88IN
WIND...60MPH
 
$$

DARMOFAL
717 
WWUS53 KICT 312134
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
434 PM CDT WED MAY 31 2017

KSC019-049-312144-
/O.CAN.KICT.SV.W.0117.000000T0000Z-170531T2200Z/
Elk KS-Chautauqua KS-
434 PM CDT WED MAY 31 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ELK AND NORTHWESTERN
CHAUTAUQUA COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.  However small hail and
gusty winds are still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 800 PM CDT for
south central and southeastern Kansas.

LAT...LON 3719 9652 3724 9653 3748 9652 3745 9608
      3708 9628
TIME...MOT...LOC 2131Z 286DEG 16KT 3733 9640 

$$

DARMOFAL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 2:44 PM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, May 31, 2:44 PM CDT, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
244 PM CDT Wed May 31 2017

.SHORT TERM...(This evening through Saturday night)
Issued at 243 PM CDT Wed May 31 2017

Forecast highlights focus around thunderstorm chances throughout
the next 7 days.

Convectively reinforced frontal zone currently extends from
central into east-central and southeast Kansas. Moderate
instability along with modest deep layer shear is promoting
scattered strong to severe storms in the vicinity of the boundary.
Main threats will be hail up to golfballs and winds up to 60-70
mph, along with locally heavy rain. Tornado threat is low,
although cannot rule out a brief funnel or touchdown for any storm
that can remain anchored along the frontal boundary. Thinking
activity will continue to fester through the evening as the low-
level jet ramps up, with a continued threat of marginally severe
hail and damaging winds, along with locally heavy rain. Better
storm chances should gradually shift north and east overnight as
the frontal zone shifts north.

Cannot rule out a few lingering showers/storms Thursday morning
over eastern KS. Otherwise, thinking thunderstorm chances will be
low to zero Thursday afternoon and night, as the frontal zone
shifts north of the region.

Shower and thunderstorm chances should gradually increase from
the west/southwest Friday afternoon, and persist off-and-on Friday
night through Saturday night, as a pair of weak mid/upper troughs
approach from the west and southwest. Given weak flow aloft, not
looking at widespread organized severe weather, although modest
instability may promote a few isolated strong to marginally severe
storms Friday afternoon through Saturday evening, with the main
threats 50-60 mph winds and locally heavy rain.

.LONG TERM...(Sunday through Wednesday)
Issued at 243 PM CDT Wed May 31 2017

Due to short-term severe weather concerns, did not spend much
time on the forecast from Sunday and beyond. Model consensus
suggests a cool down by Monday as a cool front attempts to back
door from the northeast, and a longwave trough carves out across
the eastern CONUS. Other than the potential for a few storms
Sunday night- Monday, it appears the best storm chances through at
least mid-week will remain over western KS, with tranquil high
pressure dominating weather across the eastern half of KS.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1242 PM CDT Wed May 31 2017

Convection is expected to develop along and south of a surface
front which has sagged across central Kansas at midday. Scattered
to numerous showers and storms are expected by late afternoon and
should continue into the evening. A complex of storms is possible
overnight somewhere across central and eastern Kansas. For now
have VCTS in most terminals for the window of greatest opportunity
and will AMD with TEMPO as needed. Outside of convection, some
MVFR cigs will be possible early Thursday morning along and east
of I-135, though for now have kept forecast mainly VFR.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    64  87  66  84 /  50  10  10  30
Hutchinson      63  87  65  84 /  50  10  10  30
Newton          63  85  65  83 /  50  10  10  30
ElDorado        64  85  65  83 /  50  10  10  20
Winfield-KWLD   65  87  66  84 /  30  10  10  30
Russell         62  88  64  86 /  40  10  10  30
Great Bend      62  87  64  84 /  40  10  10  30
Salina          64  88  66  86 /  40  10  10  30
McPherson       63  87  65  84 /  50  10  10  30
Coffeyville     63  86  65  84 /  40  20   0  20
Chanute         63  85  64  84 /  50  20   0  20
Iola            63  84  64  84 /  50  30   0  20
Parsons-KPPF    64  86  65  84 /  50  20   0  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...None.

&&

SHORT TERM...ADK
LONG TERM...ADK
AVIATION...KED
Hazardous weather outlook, May 31, 3:46 PM CDT, 8 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
346 PM CDT Wed May 31 2017

KSZ032-033-047>053-067>072-082-083-091>096-098>100-012100-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
346 PM CDT Wed May 31 2017

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Scattered strong to severe thunderstorms will affect the region
through the evening. The strongest activity from central through
southeast Kansas will be capable of quarter to golfball size hail,
60 to 70 mph winds, and pockets of very heavy rainfall and flash
flooding. The severe threat should wane by around sunset.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A few lingering showers or thunderstorms may affect southeast
Kansas Thursday morning, but strong or severe storms are not
expected.

Periodic shower and thunderstorm chances will prevail across the
region Friday afternoon through Saturday night, and possibly next
week as well. Highest chances will generally be during the late
afternoon, evening and overnight hours. While organized severe
weather appears unlikely, a handful of strong to marginally severe
storms are possible, along with pockets of heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through about sunset, generally
south of I-70.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Local storm report, May 31, 2:04 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
204 PM CDT WED MAY 31 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             NEWTON                  38.04N 97.34W
05/31/2017  E1.75 INCH       HARVEY             KS   LAW ENFORCEMENT

&&

KED
Special weather statement, May 31, 2:05 PM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service WICHITA KS
205 PM CDT WED MAY 31 2017

KSZ052-053-069-311930-
Butler KS-Marion KS-Chase KS-
205 PM CDT WED MAY 31 2017

The National Weather Service in WICHITA has issued a

* Significant Weather Advisory for...
  Northeastern Butler County in south central Kansas...
  Southeastern Marion County in central Kansas...
  Southwestern Chase County in east central Kansas...

* Until 230 PM CDT

* At 203 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm near Burns, or 11 miles southeast of
  Florence...moving east at 15 mph.

hail up to the size of nickels...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Burns, Cassoday, Matfield Green and Wonsevu.

LAT...LON 3801 9693 3819 9691 3821 9656 3794 9659
TIME...MOT...LOC 1905Z 275DEG 12KT 3810 9683

COOK
Local storm report, May 31, 2:07 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
207 PM CDT WED MAY 31 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 PM     HAIL             NEWTON                  38.04N 97.34W
05/31/2017  E0.88 INCH       HARVEY             KS   TRAINED SPOTTER

            HAIL FOR 5 TO 10 MINUTES.

&&

KED
Local storm report, May 31, 2:19 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
219 PM CDT WED MAY 31 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     HAIL             5 ENE NEWTON            38.07N 97.26W
05/31/2017  E1.25 INCH       HARVEY             KS   TRAINED SPOTTER

&&

KED
Special weather statement, May 31, 3:28 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Wichita KS
328 PM CDT WED MAY 31 2017

KSZ069-093-094-312115-
Butler KS-Cowley KS-Elk KS-
328 PM CDT WED MAY 31 2017

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southeastern Butler County in south central Kansas...
  Northeastern Cowley County in south central Kansas...
  Western Elk County in southeastern Kansas...

* Until 415 PM CDT

* At 325 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm near Latham, or 14 miles south of
  Leon...moving east at 15 mph.

hail up to the size of nickels...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Grenola, Atlanta and Latham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 800 PM CDT for
south central and southeastern Kansas.

LAT...LON 3743 9678 3758 9675 3758 9638 3732 9643
TIME...MOT...LOC 2028Z 278DEG 15KT 3749 9668

JAKUB
Special weather statement, May 31, 3:30 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Wichita KS
330 PM CDT WED MAY 31 2017

KSZ069-070-312130-
Butler KS-Greenwood KS-
330 PM CDT WED MAY 31 2017

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Butler County in south central Kansas...
  Western Greenwood County in southeastern Kansas...

* Until 430 PM CDT

* At 328 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm near Towanda...moving east at 15
  mph.

hail up to the size of nickels...and wind gusts up to 50 mph will be
possible with this storm.

Another strong storm was located near Rosalia moving east at 15 mph.

* Locations impacted include...
  El Dorado, Andover, Augusta, Eureka, Towanda, Benton, Whitewater,
  Leon, Potwin, Rosalia, Cassoday, Eureka City Lake, Santa Fe Lake,
  El Dorado State Park, Thrall, El Dorado Airport, Beaumont, El
  Dorado Lake and Piedmont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 800 PM CDT for
south central and southeastern Kansas.

LAT...LON 3770 9715 3804 9715 3807 9628 3761 9632
TIME...MOT...LOC 2030Z 278DEG 15KT 3784 9704

JAKUB

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:13 PM CDTSevere Thunderstorm WarningICTWilson26 min
May 31, 12:32 PM CDTSpecial Weather StatementICTNeosho58 min
May 31, 12:48 PM CDTSevere Thunderstorm WarningICTNeosho, Wilson57 min
May 31, 1:14 PM CDTSpecial Weather StatementICTChase31 min
May 31, 1:15 PM CDTSevere Thunderstorm WarningICTLabette45 min
May 31, 2:00 PM CDTSpecial Weather StatementICTHarvey30 min
May 31, 2:03 PM CDTSevere Thunderstorm WarningICTHarvey57 min
May 31, 2:05 PM CDTSpecial Weather StatementICTChase25 min
May 31, 2:27 PM CDTSevere Thunderstorm WarningICTButler, Chase, Greenwood32 min
May 31, 2:33 PM CDTTornado WarningICTButler, Greenwood13 min
May 31, 2:38 PM CDTSevere Thunderstorm WarningICTMarion23 min
May 31, 2:55 PM CDTSevere Thunderstorm WarningICTButler, Harvey, Marion, Sedgwick37 min
May 31, 3:28 PM CDTSpecial Weather StatementICTElk47 min
May 31, 3:30 PM CDTSpecial Weather StatementICTButler60 min
May 31, 3:56 PM CDTSpecial Weather StatementICTReno49 min
May 31, 4:20 PM CDTSpecial Weather StatementICTElk40 min
May 31, 4:23 PM CDTSpecial Weather StatementICTHarvey52 min
May 31, 4:34 PM CDTSpecial Weather StatementICTChautauqua41 min
May 31, 5:01 PM CDTAreal Flood WarningICTButler, Harvey, Sedgwick6 hr
May 31, 5:08 PM CDTSpecial Weather StatementICTElk52 min
May 31, 5:15 PM CDTSpecial Weather StatementICTChautauqua, Montgomery60 min
May 31, 5:42 PM CDTSevere Thunderstorm WarningICTLabette, Montgomery35 min
May 31, 5:56 PM CDTSpecial Weather StatementICTLabette49 min
May 31, 6:26 PM CDTSpecial Weather StatementICTMarion34 min
May 31, 6:58 PM CDTSpecial Weather StatementICTSaline47 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.